# SDR SWAA2023080384717

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 73,128 hours, 43,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR EMERGENCY LUMINESCENT STRIP NEEDS TO BE SECURED AT FWD RH BULKHEAD.<[01] SECURED FWD CABIN FLOOR EMERGENCY LUMINESCENT STRIP AT FWD RH BULKHEAD IAW AMM 25-00-00.
